MathSciNet Relay Station
MathSciNet bibliographic data
MR2013970 (2004i:68231) 68U05 (52B55)
Orden, David; Santos, Francisco Asymptotically efficient triangulations of the $d$-cube. Discrete Comput. Geom. 30 (2003), no. 4, 509–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement